# SDR AALA2018092649003

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 90,346 hours, 14,646 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER (WING TO CENTER TANK, TRANSFERRED 1000LBS, THEN 1200LBS INTO CENTER TANK. FUEL CONFIGURATION LIGHT ILLUMINATED RIGHT WING TO CENTER BOTH TIMES.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ISOLATED 1 LEAK AT THE RIGHT MAIN TANK BULKHEAD AND REMOVED BAD SEALANT, CLEANED AND APPLIED NEW SEALANT IAW AMM 28-11-00-308-013, NO LEAKS NOTED.
